# SDR ASAA2018011724851

- Difficulty date: January 17, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 54,563 hours, 22,398 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A80213
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT LOWER SURFACE, AT THE ACTUATOR ATTACH POINT WAS CRACKED,  EMANATING FROM FASTENER HOLE. ACFT GROUNDED.   REPAIRED THE NR 2 SLAT SKIN IAW SRM 57-42-01-2R-8.
